# SDR FDEA201109083780

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 6,462 hours, 3,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381336720100
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN, CROSS SECTIONS BETWEEN SEAT TRACKS 1 AND 2R AT FRAMES 48, 49 AND 50  BENT REMOVED CROSS SECTIONS IAW SRM 51-40-21.  CROSS SECTIONS CRACKED WHILE   ATTEMPTING TO REFORM.  FABRICATED NEW SECTIONS FROM 2024T-3 IAW AB DWG   A53813978.  INSTALLED NEW CROSS SECTIONS IAW SRM 51-40-21.
